Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (2): 21-31.doi: 10.3969/j.issn.1000-5641.2019.02.003

• Mathematics • Previous Articles     Next Articles

Conservation laws and self-consistent sources for a super-HU equation hierarchy

FANG Fang, HU Bei-bei   

  1. School of Mathematics and Finance, Chuzhou University, Chuzhou Anhui 239000, China
  • Received:2017-12-24 Online:2019-03-25 Published:2019-03-27

Abstract: In the present paper, a super-HU hierarchy was constructed based on super-matrix Lie algebra and super-trace identity. In addition, an integrable super-HU equation hierarchy with self-consistent sources was established. Finally, we set up infinitely many conservation laws for an integrable super-HU equation hierarchy by introducing two variables F and G.

Key words: super-HU hierarchy, self-consistent sources, conservation laws

CLC Number: